Open Access
2012 FDM for Elliptic Equations with Bitsadze-Samarskii-Dirichlet Conditions
Allaberen Ashyralyev, Fatma Songul Ozesenli Tetikoglu
Abstr. Appl. Anal. 2012(SI18): 1-22 (2012). DOI: 10.1155/2012/454831


A numerical method is proposed for solving nonlocal boundary value problem for the multidimensional elliptic partial differential equation with the Bitsadze-Samarskii-Dirichlet condition. The first and second-orders of accuracy stable difference schemes for the approximate solution of this nonlocal boundary value problem are presented. The stability estimates, coercivity, and almost coercivity inequalities for solution of these schemes are established. The theoretical statements for the solutions of these nonlocal elliptic problems are supported by results of numerical examples.


Download Citation

Allaberen Ashyralyev. Fatma Songul Ozesenli Tetikoglu. "FDM for Elliptic Equations with Bitsadze-Samarskii-Dirichlet Conditions." Abstr. Appl. Anal. 2012 (SI18) 1 - 22, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1261.65107
MathSciNet: MR2994923
Digital Object Identifier: 10.1155/2012/454831

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI18 • 2012
Back to Top